# SDR TWAA9772004

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Transfer Cyl
- Part number: 69141065
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 633 - DURING GEAR EXTENSION, NOSE GEAR FAILED TO EXTEND.  CYCLED LANDING GEAR TWICE AND NOSE GEAR EXTENDED AND LOCKED.  REMOVED AND REPLACED WORN NOSE GEAR HYDRAULIC TRANSFER CYLINDER, MFG P/H 69-14106-5, MANUFACTURED BY BOEING. OPS CHECK NORMAL.  (M)
